# SDR AU970107

- Difficulty date: February 18, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Socata TB9
- Engine: Lyc O320D2A
- Propeller: Snsnch 74DM
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Torque Link
- Part number: TB1041033000
- Condition: Broken
- Location: Mlg
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH MAIN LANDING GEAR LOWER TORQUE LINK FAILED AT LOWER ATTACHMENT HOLES
